MathSciNet Relay Station
MathSciNet bibliographic data
MR2833924 35Q55 (35C05)
Alipour, M. M.; Domairry, G.; Davodi, A. G. An application of exp-function method to approximate general and explicit solutions for nonlinear Schrödinger equations. Numer. Methods Partial Differential Equations 27 (2011), no. 5, 1016–1025.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement